Skip to content

A Partial k-Arboretum of Graphs with Bounded Treewidth

Bodlaender, H. L. (1998). A Partial k-Arboretum of Graphs with Bounded Treewidth. Theoretical Computer Science, 209(1–2), 1-2.

Type
Journal article
Intellectual base
Primary research
Year
1998
Volume
209
Issue
1–2
Pages
1-2
ISSN
0304-3975
DOI
10.1016/s0304-3975(97)00228-4
DOI registrant
Elsevier
Link
https://doi.org/10.1016/S0304-3975(97)00228-4

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 2 citations: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:71ffd747228b · see in the full table